Gotzmann monomial ideals

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A Gotzmann monomial ideal of a polynomial ring is a monomial ideal which is generated in one degree and which satisfies Gotzmann's persistence theorem. Let R = K[x1,...,xn] denote the polynomial ring in n variables over a field K and Md the set of monomials of R of degree d. A subset V ⊂ Md is said to be a Gotzmann subset if the ideal generated by V is a Gotzmann monomial ideal. In the present paper, we find all integers a > 0 such that every Gotzmann subset V ⊂ Md with |V| = a is lexsegment (up to the permutations of the variables). In addition, we classify all Gotzmann subsets of K[x1, x2, x3].

Original languageEnglish
Pages (from-to)843-852
Number of pages10
JournalIllinois Journal of Mathematics
Volume51
Issue number3
DOIs
Publication statusPublished - 2007 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Gotzmann monomial ideals'. Together they form a unique fingerprint.

  • Cite this